# SDR JJBA20241021013

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 47,429 hours, 31,550 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER EMERGENCY DOOR JAMMED CLOSED AND WOULD NOT OPEN CORRECTLY. REMOVED SIDEWALL PANEL SURROUNDING RH EMERGENCY ESCAPE DOOR AND RENINSTALLED CORRECTLY. REMOVED BOTH EMERGENCY ESCAPE WINDOWS. REMOUNTED BOTH EMERGENCY ESCAPE WINDOW SHADE ASSEMBLIES. INSTALLED LH EMERGENCY ESCAPE WINDOW. INSTALLED RH ESCAPE WINDOW LINER AND INSTALLED LH EMERGENCY ESCAPE WINDOW. OPS CHECK OF LH AND RH ESCAPE WINDOW GOOD
